Alert archive / Mississippi / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 249, NWS Jackson, MS

June 26, 2014Forrest County, Lamar County, Mississippi

NWS Jackson, MS issued this severe thunderstorm warning at Jun 26, 2014, 5:58 PM CDT for Forrest County, Lamar County, Mississippi. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2014, 5:58 PM CDT (22:58 UTC)
Expired
Jun 26, 2014, 6:30 PM CDT
In force
32 min
Issued by
NWS Jackson, MS
Area
Storm-based polygon

Counties Forrest County, MS, Lamar County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 121 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 11.0 hours before the alert went out and 118 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2014-06-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 525 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2014-06-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 166 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
525 J/kg
Mixed-layer CIN
-106 J/kg
Mixed-layer LCL
968 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
166 m²/s²
0-3 km storm-relative helicity
202 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WWUS54 KJAN 262313 CCA
SVSJAN

SEVERE WEATHER STATEMENT...CORRECTED TIME
NATIONAL WEATHER SERVICE JACKSON MS
610 PM GMT THU JUN 26 2014

MSC035-073-262330-
/O.CON.KJAN.SV.W.0249.000000T0000Z-140626T2330Z/
LAMAR MS-FORREST MS-
613 PM CDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORREST AND NORTHERN LAMAR COUNTIES UNTIL 630 PM CDT...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SUMRALL...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMRALL AND WEST HATTIESBURG AROUND 615 PM CDT.
  RAWLS SPRINGS AROUND 625 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3121 8966 3132 8966 3143 8958 3144 8937
      3136 8915 3131 8914 3121 8928 3113 8954
TIME...MOT...LOC 2310Z 214DEG 23KT 3134 8950

HAIL...1.25IN
WIND...60MPH

$$
3 follow-up statements
204 
WUUS54 KJAN 262258
SVRJAN
MSC035-073-262330-
/O.NEW.KJAN.SV.W.0249.140626T2258Z-140626T2330Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT THU JUN 26 2014

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  FORREST COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITIES OF...PETAL...HATTIESBURG...
  LAMAR COUNTY IN SOUTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF WEST HATTIESBURG...

* UNTIL 630 PM CDT

* AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 11
  MILES SOUTH OF SUMRALL...OR 12 MILES WEST OF WEST HATTIESBURG...AND
  MOVING NORTHEAST AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMRALL AND 7 MILES NORTHWEST OF WEST HATTIESBURG BY 625 PM CDT...
  RAWLS SPRINGS BY 630 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

&&

LAT...LON 3121 8966 3132 8966 3143 8958 3144 8937
      3136 8915 3131 8914 3121 8928 3113 8954
TIME...MOT...LOC 2258Z 213DEG 18KT 3127 8956

$$

!MRM!
660 
WWUS54 KJAN 262310
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
1110 PM GMT THU JUN 26 2014

MSC035-073-262330-
/O.CON.KJAN.SV.W.0249.000000T0000Z-140626T2330Z/
LAMAR MS-FORREST MS-
610 PM CDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
FORREST AND NORTHERN LAMAR COUNTIES UNTIL 630 PM CDT...

AT 610 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES SOUTH OF
SUMRALL...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  SUMRALL AND WEST HATTIESBURG AROUND 615 PM CDT.
  RAWLS SPRINGS AROUND 625 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3121 8966 3132 8966 3143 8958 3144 8937
      3136 8915 3131 8914 3121 8928 3113 8954
TIME...MOT...LOC 2310Z 214DEG 23KT 3134 8950

HAIL...1.25IN
WIND...60MPH

$$
480 
WWUS54 KJAN 262325
SVSJAN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
625 PM CDT THU JUN 26 2014

MSC073-262335-
/O.CAN.KJAN.SV.W.0249.000000T0000Z-140626T2330Z/
LAMAR MS-
625 PM CDT THU JUN 26 2014

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN LAMAR COUNTY IS
CANCELLED...

THE THREAT HAS ENDED FOR THE WARNED AREA.

LAT...LON 3135 8934 3135 8945 3139 8945 3143 8945
      3144 8937 3139 8925 3133 8929
TIME...MOT...LOC 2325Z 225DEG 21KT 3139 8942

$$

MSC035-262330-
/O.CON.KJAN.SV.W.0249.000000T0000Z-140626T2330Z/
FORREST MS-
625 PM CDT THU JUN 26 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
FORREST COUNTY UNTIL 630 PM CDT...

AT 625 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RAWLS
SPRINGS...AND MOVING NORTHEAST AT 25 MPH.

HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  RAWLS SPRINGS AROUND 630 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

LARGE HAIL...DAMAGING WINDS AND CONTINUOUS CLOUD TO GROUND LIGHTNING
IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY. LIGHTNING
KILLS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.

&&

LAT...LON 3135 8934 3135 8945 3139 8945 3143 8945
      3144 8937 3139 8925 3133 8929
TIME...MOT...LOC 2325Z 225DEG 21KT 3139 8942

HAIL...1.00IN
WIND...60MPH

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 26, 2:56 PM CDT, 3 hours 2 minutes earlier.

Area forecast discussion, Jun 26, 2:56 PM CDT, 3 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
256 PM CDT THU JUN 26 2014

.SHORT TERM...TONIGHT THROUGH SATURDAY NIGHT...TROPICAL MOISTURE
WILL CONTINUE TO REMAIN PLENTIFUL TONIGHT WITH PWATS AROUND 2.0-2.1
INCHES. THIS COMBINED WITH WEAK SHORT WAVES MOVING FROM ACROSS THE
AREA UNDER SOUTHWEST FLOW WILL KEEP THE CHANCES FOR SHOWERS/
THUNDERSTORMS THROUGH TONIGHT INTO FRIDAY. HI-RES MODELS INDICATE
ANOTHER IMPULSE MOVING INTO THE SOUTHWESTERN PORTIONS OF THE AREA
LATER THIS AFTERNOON AND SPREADING ANOTHER ROUND OF STORMS NORTHEAST
ACROSS THE AREA THIS EVENING. THIS ALSO LINES UP WITH THE GLOBAL
MODELS...SO WILL ADJUST POPS ACCORDINGLY. EXPECT THE ACTIVITY TO
DISSIPATE AFTER MIDNIGHT OR SO...BUT SHOWERS WILL CONTINUE TO BE
POSSIBLE INTO FRIDAY MORNING.

LITTLE WILL CHANGE ON FRIDAY WITH ABUNDANT TROPICAL MOISTURE
CONTINUING AND SOUTHWEST FLOW IMPULSES CONTINUING TO DRIVE
SHOWER/THUNDERSTORM DEVELOPMENT. ONCE AGAIN EXPECT ANY NOCTURNAL
ACTIVITY TONIGHT INTO FRIDAY MORNING TO DRIVE WHAT HAPPENS FRIDAY
AFTERNOON. H500 HEIGHTS DUE BEGIN TO INCREASE SLIGHTLY FRIDAY
NIGHT...AND ESPECIALLY ON SATURDAY WITH SLIGHTLY LESS MOISTURE WITH
PWATS AROUND 1.8 INCHES. SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
BE POSSIBLE FRIDAY NIGHT...BUT EXPECT A DECREASE IN ACTIVITY LATE
FRIDAY NIGHT AND ON SATURDAY AS H500 HEIGHTS CONTINUE TO INCREASE.
EXPECT MOSTLY DIURNAL THUNDERSTORMS SATURDAY AFTERNOON WITH MUCH
LESS COVERAGE THAN PREVIOUS DAYS AS UPPER HEIGHTS CONTINUE TO
INCREASE. THE ACTIVITY SHOULD DIMINISH AFTER SUNSET. DID NOT MAKE
ANY CHANGES TO THE FORECAST BEYOND SATURDAY NIGHT...SO WILL ATTACH
THE PREVIOUS LONG TERM BELOW./15/

.PREVIOUS LONG TERM...SATURDAY THROUGH NEXT THURSDAY...RIDGING ALOFT
WILL INCREASE ACROSS THE FORECAST AREA THIS WEEKEND...AND CONTINUE
INTO NEXT WEEK. THIS WILL RESULT IN CONSIDERABLY LESS RAIN CHANCES
OVER THE FORECAST AREA COMPARED TO THE PAST SEVERAL DAYS. WHAT RAIN
CHANCES DO EXIST LOOK TO BE ISOLATED AND CONFINED TO THE AFTERNOON
HOURS ALONG THE HIGHWAY 84.

LESS COVERAGE OF CONVECTION AND CLOUDS THROUGH THE PERIOD WILL IN
TURN ALLOW TEMPERATURES TO CLIMB BACK UP INTO THE LOW AND MID 90S
EACH AFTERNOON WITH CONTINUING HUMID CONDITIONS.  00Z GFS GUIDANCE
SUGGESTED HIGHS IN THE UPPER 90S NEXT WEDNESDAY...BUT FELT THESE
WERE TOO HIGH AS GROUND CONDITIONS SHOULD STILL BE RATHER MOIST FROM
RECENT RAINS.  THEREFORE...I CUT TEMPERATURES BACK INTO THE MID
90S.  LOWS EACH NIGHT WILL REMAIN MILD AS THEY ONLY FALL INTO THE
LOW AND MIDDLE 70S. /19/

&&

.AVIATION...A MIX OF VFR/MVFR CONDITIONS EXISTS ACROSS THE AREA.
MOST OF THE SHOWERS FROM THIS MORNING ARE MOVING NEAR KGTR WHILE
CONDITIONS HAVE IMPROVED ACROSS MOST OF THE REGION. MORE
SHOWERS/TSRA ARE BEGINNING TO DEVELOP AND WILL CONTINUE TO MOVE INTO
THE AREA. ISOLATED MVFR CONDITIONS PSBL AFTER 20-21Z AT KHBG AND
AFTER 23Z AT OTHER TAF SITES DUE TO TSRA DIRECT IMPACT. TSRA TO
DIMINISH AFTER 03Z BUT VCSH TO PERSIST OVERNIGHT. WINDS WILL BE
MAINLY FROM SW AROUND 5-10 KT. EXPECT MIX OF MVFR CONDITIONS/LOWER
STRATUS AGAIN TONIGHT AFTER 27/06Z AT MOST TAF SITES. /DC/

&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       83  68  86  70 /  95  42  63  15
MERIDIAN      84  67  87  68 /  76  40  56  18
VICKSBURG     84  69  87  70 /  96  48  66  13
HATTIESBURG   84  68  88  70 /  73  31  55  16
NATCHEZ       84  68  86  70 /  95  46  62  11
GREENVILLE    85  70  87  71 /  96  61  70  23
GREENWOOD     83  68  85  70 /  95  57  67  28

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

15/DC
Hazardous weather outlook, Jun 26, 2:36 PM CDT, 3 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
236 PM CDT THU JUN 26 2014

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
271945-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-
CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-
NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER-
WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-
SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN-
LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST-
236 PM CDT THU JUN 26 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TONIGHT AND FRIDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY NIGHT THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT WEDNESDAY.

23

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
NWS JAN TROPICAL PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=TROPICAL
NATIONAL HURRICANE CENTER HOME PAGE...
   WWW.NHC.NOAA.GOV/
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.JACKSONMS.GOV
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

In the hours before

Special weather statement, Jun 26, 4:19 PM CDT, 1 hour 39 minutes before
MSZ074-262145-
FORREST MS-
419 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
419 PM CDT THU JUN 26 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES NORTHEAST OF MCLAURIN AT 419
PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN EAST CENTRAL FORREST COUNTY SHOULD MONITOR THIS STORM
CLOSELY.

LAT...LON 3123 8930 3135 8915 3135 8914 3111 8914
      3111 8915
TIME...MOT...LOC 2119Z 221DEG 9KT 3122 8918

MRM
Special weather statement, Jun 26, 4:54 PM CDT, 1 hour 4 minutes before
MSZ072-073-262240-
MARION MS-LAMAR MS-
454 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
454 PM CDT THU JUN 26 2014

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 4 MILES NORTHEAST OF SANDY HOOK AT 454
PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN SOUTHWESTERN LAMAR AND SOUTHEASTERN MARION COUNTIES SHOULD
MONITOR THIS STORM CLOSELY.

LAT...LON 3100 8976 3100 8983 3101 8984 3106 8984
      3107 8989 3128 8977 3113 8952 3100 8967
      3099 8975
TIME...MOT...LOC 2154Z 213DEG 14KT 3107 8974

MRM
Special weather statement, Jun 26, 5:11 PM CDT, 47 minutes before
MSZ060-061-262255-
ADAMS MS-FRANKLIN MS-
511 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
511 PM CDT THU JUN 26 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PENNY TO NICKEL
SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM SIBLEY TO 2 MILES
NORTHEAST OF GARDEN CITY AT 511 PM CDT...MOVING NORTHEAST AT 15 MPH.

VERY HEAVY RAIN ALONG WITH CONTINUOUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THESE STORMS. HEAVY RAIN MAY REDUCE VISIBILITIES.

PEOPLE IN SOUTHERN FRANKLIN AND CENTRAL ADAMS COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3135 9146 3153 9127 3153 9071 3135 9090
      3135 9121 3137 9122 3136 9125 3136 9127
      3135 9128
TIME...MOT...LOC 2211Z 237DEG 14KT 3139 9139 3138 9109
Special weather statement, Jun 26, 5:16 PM CDT, 42 minutes before
LAZ016-023>025-262315-
TENSAS LA-FRANKLIN LA-CATAHOULA LA-MADISON LA-
516 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
516 PM CDT THU JUN 26 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING VERY HEAVY RAIN
WAS LOCATED FROM FORT NECESSITY TO 8 MILES SOUTHEAST OF SOMERSET AT
515 PM CDT...MOVING NORTHEAST AT 10 MPH.

VERY HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON ROADWAYS. IT MAY
ALSO REDUCE VISIBILITIES. USE CAUTION WHEN DRIVING THROUGH
DOWNPOURS.

PEOPLE IN SOUTHERN MADISON...NORTHEASTERN CATAHOULA...SOUTHERN
FRANKLIN AND NORTHERN TENSAS PARISHES SHOULD MONITOR THESE STORMS
CLOSELY.

LAT...LON 3215 9183 3228 9098 3219 9100 3222 9100
      3224 9104 3222 9106 3221 9114 3219 9117
      3213 9117 3212 9106 3218 9106 3216 9101
      3210 9103 3209 9104 3209 9106 3207 9112
      3208 9114 3206 9116 3184 9186
TIME...MOT...LOC 2215Z 218DEG 8KT 3201 9186 3213 9111
Special weather statement, Jun 26, 5:22 PM CDT, 36 minutes before
MSZ072-073-262305-
MARION MS-LAMAR MS-
522 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
522 PM CDT THU JUN 26 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 3 MILES NORTHWEST OF
BAXTERVILLE TO 6 MILES SOUTH OF KOKOMO AT 522 PM CDT...MOVING
NORTHEAST AT 15 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THESE STORMS.

PEOPLE IN SOUTHERN LAMAR AND SOUTHERN MARION COUNTIES SHOULD MONITOR
THESE STORMS CLOSELY.

LAT...LON 3103 8984 3107 8985 3107 8992 3112 8995
      3113 9000 3118 9003 3129 8996 3126 8943
      3104 8955
TIME...MOT...LOC 2222Z 206DEG 14KT 3113 8962 3112 8996

MRM
Special weather statement, Jun 26, 5:50 PM CDT, 8 minutes before
MSZ072-073-262335-
MARION MS-LAMAR MS-
550 PM CDT THU JUN 26 2014

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
550 PM CDT THU JUN 26 2014

A LINE OF STRONG THUNDERSTORMS CAPABLE OF PRODUCING PEA TO DIME SIZE
HAIL AND 40 TO 50 MPH WINDS WAS LOCATED FROM 10 MILES SOUTHEAST OF
IMPROVE TO 4 MILES SOUTH OF KOKOMO AT 550 PM CDT...MOVING NORTHEAST
AT 25 MPH.

VERY HEAVY RAINFALL OF ONE TO TWO INCHES PER HOUR IS ALSO POSSIBLE
WITH THESE STORMS.

PEOPLE IN NORTHWESTERN LAMAR AND MARION COUNTIES SHOULD MONITOR THESE
STORMS CLOSELY.

LAT...LON 3112 8995 3113 9000 3113 9001 3117 9002
      3118 9004 3123 9004 3135 8996 3144 8963
      3143 8946 3118 8952 3110 8993
TIME...MOT...LOC 2250Z 207DEG 20KT 3127 8957 3116 9001

MRM

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 25, 7:49 PM CDTSpecial Weather StatementJANCovington, Simpson46 min
Jun 25, 7:51 PM CDTSpecial Weather StatementJANSmith39 min
Jun 25, 8:21 PM CDTSpecial Weather StatementJANBolivar29 min
Jun 25, 8:33 PM CDTSpecial Weather StatementJANHolmes42 min
Jun 26, 4:14 PM CDTSpecial Weather StatementJANAdams46 min
Jun 26, 4:19 PM CDTSpecial Weather StatementJANForrest26 min
Jun 26, 4:54 PM CDTSpecial Weather StatementJANMarion46 min
Jun 26, 5:11 PM CDTSpecial Weather StatementJANFranklin44 min
Jun 26, 5:22 PM CDTSpecial Weather StatementJANLamar, Marion43 min
Jun 26, 5:50 PM CDTSpecial Weather StatementJANMarion45 min
Jun 26, 6:29 PM CDTSpecial Weather StatementJANSmith41 min
Jun 26, 6:35 PM CDTSpecial Weather StatementJANSimpson40 min
Jun 26, 6:50 PM CDTSevere Thunderstorm WarningJANRankin, Simpson40 min

Nearby

Severe Thunderstorm Warnings in Mississippi, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.